# SDR AALA202201104497

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 50,860 hours, 35,544 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REACHING LEVEL OFF AT FL360 AIRCRAFT PITCHED UP AND DOWN WITH ERRATIC POWER CHANGES. DESCENDED TO LOWER ALTITUDE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
